# SDR N93A12092007

- Difficulty date: September 12, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Gulstm GIV
- Aircraft serial: 1316
- Aircraft time: 9,438 hours, 4,551 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 50503
- Part serial: DCL11289
- Condition: Failed
- Location: Nlg
- Part time: 9,438 hours, 4,551 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AIRCRAFT, STEERING MADE AN UNCOMMANDED TURN TO THE RIGHT.
